# SDR CALA2012072400474

- Difficulty date: July 24, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N23707
- Make and model: Boeing 737724
- Aircraft serial: 28768
- Aircraft time: 46,626 hours, 15,718 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A75014
- Condition: Cracked
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 747 AND 767 AT  RBL 9 FLOOR SUPPORT CRACKED AT ATTACHING POINTS.   INSTALLED REPAIR REF ECRA 5321-01802.
